# SDR RAIA201806260001

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140197
- Part serial: 3156
- Condition: Faulty
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BANGING NOISE FROM RIGHT SIDE OF AIRCRAFT WITH SPOILERS OPENING AND CLOSING UNCOMMANDED.  R&R NR 4 WHEEL SPEED TRANSDUCER. PERFORMED OPS CHECK OF SYSTEM. CHECKS GOOD AT THIS TIME.
